# SDR R61A201301010033

- Difficulty date: January 1, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Seat
- Part number: 17003752001
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND L1 DOOR FORWARD SEAL REST GOUGED.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR FORWARD SEAL REST IAW EMB 170 SRM 51-40-02, 51-41-01, AND 51-43-01. "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
